# SDR 04FDEA00520

- Difficulty date: February 25, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727-200
- Aircraft serial: 21328
- Aircraft time: 66,899 hours, 41,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01,1) ON FLOORBEAM BS 340 RBL 12 WL 208 AT FASTENER HOLE.  CORROSION ON FLOORBEAM BS 340, RBL 12, WL 208 AT FASTENER HOLE FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED & REPLACED FLOORBEAM BS 340 FROM BL 0 - RBL 65 PER SR DWG SR 27-53-007.
